# SDR CALA2023112003425

- Difficulty date: November 13, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 65,871 hours, 23,858 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Lh Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDING BEHIND US NOTICED MORE THAN NORMAL SMOKE FROM L EFT MAIN ON LANDING INBD HYDRAULIC BRAKE DISCONNECT LINE ON #2 BRAKE WAS REPLACED REMOVED AND REPLACED BRAKE DISCONNECT LINE PER AMM 32-41-00. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME. A/C BIS.
